Journal of Symbolic Logic

Geometry of forking in simple theories

Assaf Peretz

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We investigate the geometry of forking for SU-rank 2 elements in supersimple ω-categorical theories and prove stable forking and some structural properties for such elements. We extend this analysis to the case of SU-rank 3 elements.

Article information

J. Symbolic Logic, Volume 71, Issue 1 (2006), 347-359.

First available in Project Euclid: 22 February 2006

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Peretz, Assaf. Geometry of forking in simple theories. J. Symbolic Logic 71 (2006), no. 1, 347--359. doi:10.2178/jsl/1140641179.

Export citation


  • Byunghan Kim Simplicity, and stability in there, Journal of Symbolic Logic, vol. 66 (2001), pp. 822--836.
  • Byunghan Kim and Anand Pillay Simple theories, Annals of Pure and Applied Logic, vol. 88 (1997), pp. 149--164.
  • -------- Around stable forking, Fundamenta Mathematicae, vol. 170 (2001), pp. 107--118.
  • Assaf Peretz Investigations into the geometry of forking in simple theories, Ph.D. thesis, UC Berekeley,2003.
  • Saharon Shelah Classification theory, North-Holland, Amsterdam,1978.
  • -------- Simple unstable theories, Annals of Pure and Applied Logic, vol. 19 (1980), pp. 177--203.
  • Frank Wagner Simple theories, Kluwer Academic Publishers, Dordrecht,2000.